Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 191, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 10, 2007, 5:14 PM MDT for Guadalupe County, New Mexico. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2007, 5:14 PM MDT (23:14 UTC)
- Expired
- Sep 10, 2007, 6:15 PM MDT
- In force
- 61 min
- Issued by
- NWS Albuquerque, NM
- Area
- Counties, with a storm outline in the text
County Guadalupe County, NM
The radar
The Cannon AFB radar (KFDX), 114 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 5:15 PM MDT | HAIL 1.75 | 4 Nnw Milagro, NM | ALONG INTERSTATE 40. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -215 J/kg
- Mixed-layer LCL
- 1345 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KABQ 102314
SVRABQ
NMC019-110015-
/O.NEW.KABQ.SV.W.0191.070910T2314Z-070911T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
514 PM MDT MON SEP 10 2007
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO
* UNTIL 615 PM MDT
* AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED 23
MILES NORTHWEST OF PASTURA...OR ABOUT 26 MILES NORTH OF VAUGHN...
AND MOVING SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
9 MILES SOUTHWEST OF PASTURA AROUND 610 PM MDT...
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE
SHELTER NOW.
LAT...LON 3500 10440 3462 10444 3461 10488 3452 10528
3505 10528 3520 10517
TIME...MOT...LOC 2314Z 326DEG 18KT 3496 10527
$$
DPORTER2 follow-up statements
000
WWUS55 KABQ 102352
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
551 PM MDT MON SEP 10 2007
NMC019-110015-
/O.CON.KABQ.SV.W.0191.000000T0000Z-070911T0015Z/
GUADALUPE-
551 PM MDT MON SEP 10 2007
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
GUADALUPE COUNTY UNTIL 615 PM MDT...
AT 547 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES SOUTH OF PUERTO DE LUNA...OR ABOUT 16 MILES SOUTH OF
SANTA ROSA...MOVING SOUTH AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL SOUTHERN GUADALUPE COUNTY INCLUDING BORICA...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.
LAT...LON 3488 10443 3462 10444 3461 10488 3453 10527
3494 10528
TIME...MOT...LOC 2351Z 348DEG 18KT 3469 10462
$$
DPORTER000
WWUS55 KABQ 110014
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
614 PM MDT MON SEP 10 2007
NMC019-110024-
/O.EXP.KABQ.SV.W.0191.000000T0000Z-070911T0015Z/
GUADALUPE-
614 PM MDT MON SEP 10 2007
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 615 PM MDT FOR SOUTHERN
GUADALUPE COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...STRONGER
STORMS OVER SOUTHWEST GUADALUPE COUNTY WILL PRODUCE WIND GUSTS UP TO
45 MPH...PEA SIZED HAIL AND LOCALLY HEAVY RAINS.
LAT...LON 3488 10443 3462 10444 3461 10488 3453 10527
3494 10528
TIME...MOT...LOC 0014Z 348DEG 18KT 3458 10459
$$
DPORTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 2:47 PM MDT, 2 hours 27 minutes earlier.
Area forecast discussion, Sep 10, 2:47 PM MDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 247 PM MDT MON SEP 10 2007 .DISCUSSION... BUSY EVENING EXPECTED ACROSS MUCH OF THE EASTERN HALF OF THE STATE. 20Z SFC ANALYSIS SHOWS A COLD FRONT BARRELING SOUTH AND WEST ACROSS THE NE PLAINS. NORTHEAST WINDS GUSTING UP TO 35 MPH ARE USHERING IN MUCH COOLER AIR. TEMPS RANGE FROM THE MID 50S OVER SE CO BEHIND THE FRONT TO THE MID 80S AT TUCUMCARI AHEAD OF THE FRONT. LATEST NAM BUFKIT PROFILES ACROSS THE E PLAINS SHOW NEARLY SATURATED PROFILES THROUGH TUES MORNING FROM THE SFC UP TO 400 MB. 400-250MB AIRCRAFT WINDS SHOW A BROAD AREA OF 60-80 KT WSW WINDS PUSHING ACROSS THE CENTRAL ROCKIES. MAIN CONCERN IN THE SHORT TERM IS THE POSSIBILITY FOR HEAVY PRECIP TO DEVELOP OVER SE NM OVERNIGHT. WILL ISSUE AN SPS TO HIGHLIGHT LOCALLY HEAVY RAINS WITH MINOR FLOODING POSSIBLE. 12Z NAM/GFS DO SHOW SLIGHT DIFFERENCES REGARDING HEAVY PRECIP IN THE SE WITH THE NAM ON THE LIGHT SIDE. SIDED WITH THE 12Z GFS SOLN PER HPC QPF COLLABORATION AS WELL AS SUPPORT FROM THE 12Z WRF/NOGAPS/GEM SOLNS. GFS SOLN SHOWS STRONG ISENTROPIC/UPSLOPE LIFT ALONG THE EAST SLOPES OF THE CENTRAL MTN CHAIN...ESPECIALLY OVER THE SACS...AS THE FRONT CRASHES INTO THE AREA. CAN ALSO EXPECT TO SEE DECENT EAST CANYON WINDS AT 20-30 WITH GUSTS TO 40 MPH BEGINNING THIS EVE AND LASTING THROUGH THE MORNING. RAISED POPS IN THE SE TO HIGH LIKELY AND NUDGED QPF TO REFLECT WIDESPREAD AMOUNTS BETWEEN 0.25-0.75 INCHES OVERNIGHT. TEMPS TOMORROW ACROSS MUCH OF THE STATE EAST OF THE CONTINENTAL DIVIDE WILL AVERAGE 5 TO 10F BELOW NORMAL. POPS REMAIN IN THE CHANCE CAT AS WELL WITH THE FRONT DRAPED FROM NORTH TO SOUTH ACROSS CENTRAL NM. UPPER LEVEL SUPPORT ALSO EXPECTED ACROSS THE NORTHERN HALF OF THE STATE AS THE SHEARED UPPER WAVE CURRENTLY OVER SOUTHERN UTAH EXITS TO THE EAST ACROSS SOUTHERN CO. AS THE UPPER HIGH SLOWLY SHIFTS EAST INTO WEST TX WED THRU FRI EXPECT DRIER SW FLOW TO DEVELOP ACROSS THE STATE. POPS DECREASE DRAMATICALLY THURS AND FRI WITH MANY PLACES TO STAY DRY. MODELS THEN INDICATE ANOTHER COLD FRONTAL PASSAGE TO CRASH SOUTH INTO THE E PLAINS LATE FRI INTO THE WEEKEND DECREASING TEMPS AGAIN AND RAISING THE CHANCES FOR PRECIP. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 58 86 57 86 / 20 5 20 10 GALLUP.......................... 50 82 49 82 / 20 20 20 20 GRANTS.......................... 52 79 49 81 / 20 30 40 20 GLENWOOD........................ 54 81 53 84 / 20 30 30 20 CHAMA........................... 42 74 39 74 / 30 20 30 10 LOS ALAMOS...................... 53 75 49 79 / 40 30 30 10 RED RIVER....................... 40 68 40 70 / 40 30 30 10 TAOS............................ 50 76 44 79 / 40 30 30 10 SANTA FE........................ 55 76 49 79 / 40 30 40 20 SANTA FE AIRPORT................ 55 78 51 81 / 40 30 40 20 ESPANOLA........................ 56 81 52 84 / 30 20 30 10 ALBUQUERQUE HEIGHTS............. 64 81 60 85 / 40 30 40 20 ALBUQUERQUE VALLEY.............. 59 83 56 88 / 40 30 40 20 ALBUQUERQUE FOOTHILLS........... 58 78 56 82 / 40 30 40 20 ALBUQUERQUE WEST MESA........... 63 82 59 86 / 40 30 40 20 SOCORRO......................... 59 84 58 86 / 30 30 30 20 SANDIA PARK/CEDAR CREST......... 52 77 52 78 / 50 30 40 20 MORIARTY/ESTANCIA............... 54 77 53 82 / 50 30 40 20 CARRIZOZO....................... 59 80 57 82 / 40 30 20 10 RUIDOSO......................... 51 70 51 75 / 60 50 20 30 RATON........................... 51 76 46 83 / 30 20 30 10 LAS VEGAS....................... 50 74 49 80 / 40 30 30 20 ROY............................. 51 76 51 80 / 20 10 30 10 CLAYTON......................... 49 78 52 84 / 10 5 20 10 SANTA ROSA...................... 57 81 57 87 / 40 30 20 10 TUCUMCARI....................... 55 80 57 88 / 30 10 20 10 FORT SUMNER..................... 58 81 58 87 / 40 20 10 10 CLOVIS.......................... 58 78 58 85 / 40 20 10 10 PORTALES........................ 58 78 57 86 / 50 20 10 10 ROSWELL......................... 62 78 61 89 / 70 30 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && GUYER
Hazardous weather outlook, Sep 10, 4:15 PM MDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 415 PM MDT MON SEP 10 2007 NMZ001>021-026-111200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 415 PM MDT MON SEP 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS EASTERN SECTIONS OF THE STATE. SOME OF THESE MAY APPROACH OR EXCEED SEVERE LIMITS...WITH THE STRONGEST STORMS CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. ADDITIONALLY...THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL AND LOCALIZED FLOODING OF ARROYOS...SMALL STREAMS AND URBAN AREAS. ELSEWHERE...ISOLATED SHOWER AND THUNDERSTORM DEVELOPMENT IS EXPECTED. PLEASE REFER TO THE LATEST WARNINGS AND ADVISORIES FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING NEAR AND EAST OF THE CENTRAL MOUNTAIN CHAIN.
In the hours before
Special weather statement, Sep 10, 2:41 PM MDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 241 PM MDT MON SEP 10 2007 NMZ010-011-102130- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS- 241 PM MDT MON SEP 10 2007 ...STRONG THUNDERSTORM MOVING OVER THE MANZANO MOUNTAINS... AT 238 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR CHILILI. THE STRONG THUNDERSTORM WAS NEARLY STATIONARY. LOCATIONS IN THE PATH OF THIS STORM INCLUDE ESCABOSA. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. DPORTER
Special weather statement, Sep 10, 3:15 PM MDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 315 PM MDT MON SEP 10 2007 NMZ016>021-026-110500- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-CHAVES COUNTY PLAINS- CURRY COUNTY-DE BACA COUNTY-GUADALUPE MOUNTAINS OF CHAVES COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-ROOSEVELT COUNTY- 315 PM MDT MON SEP 10 2007 ...HEAVY RAINFALL POSSIBLE OVERNIGHT... A COLD FRONT PUSHING SOUTH ACROSS EASTERN NEW MEXICO THIS EVENING COMBINED WITH AN UPPER LEVEL DISTURBANCE MOVING NORTH OUT OF OLD MEXICO WILL PRODUCE LOCALLY HEAVY RAINFALL THROUGH EARLY TUESDAY MORNING ACROSS PORTIONS OF SOUTHEASTERN NEW MEXICO. NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THIS COLD FRONT AND MOVE SOUTHEAST INTO THE SOUTHERN MOUNTAINS AND SOUTHEAST PLAINS THROUGH THIS EVENING. THE HEAVIEST RAIN IS EXPECTED TO FALL ALONG THE EAST SLOPES OF THE SACRAMENTO MOUNTAINS OF LINCOLN COUNTY EASTWARD ACROSS CHAVES AND ROOSEVELT COUNTIES. WIDESPREAD RAINFALL AMOUNTS BETWEEN ONE QUARTER AND THREE QUARTERS OF AN INCH ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS NEAR TWO INCHES POSSIBLE. THIS AMOUNT OF RAINFALL WILL LEAD TO PONDING OF WATER IN LOW LYING AREAS...DIPS...AND LOW SPOTS...AS WELL AS FAST HIGH FLOWS IN ARROYOS AND SMALL STREAMS. STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE WEBSITE... WWW.SRH.NOAA.GOV/ABQ... OR YOUR FAVORITE MEDIA OUTLET FOR LATER STATEMENTS CONCERNING THIS WEATHER EVENT. GUYER
Local storm report, Sep 10, 3:53 PM MDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
353 PM MDT MON SEP 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM HAIL 15 NW TREMENTINA 35.62N 104.72W
09/10/2007 E0.88 INCH SAN MIGUEL NM PUBLIC
0301 PM TSTM WND DMG 15 NW TREMENTINA 35.62N 104.72W
09/10/2007 SAN MIGUEL NM PUBLIC
BARN ROOF BLOWN OFF.
0301 PM TSTM WND GST 15 NW TREMENTINA 35.62N 104.72W
09/10/2007 E65 MPH SAN MIGUEL NM PUBLIC
&&
JALFIERILocal storm report, Sep 10, 4:06 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
406 PM MDT MON SEP 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 5 SE TREMENTINA 35.42N 104.46W
09/10/2007 E1.00 INCH SAN MIGUEL NM PUBLIC
HAIL 1-2 INCHES DEEP.
&&
JALFIERISpecial weather statement, Sep 10, 4:06 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 406 PM MDT MON SEP 10 2007 NMZ005-011-012-102245- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-NORTHEAST HIGHLANDS- 406 PM MDT MON SEP 10 2007 ...LINE OF STRONG THUNDERSTORMS MOVING INTO THE I-40 CORRIDOR... AT 401 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING FROM VARIADERO TO 8 MILES SOUTHWEST OF VILLANUEVA. MOVEMENT WAS SOUTH AT 10 MPH. LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ANTON CHICO... COLONIAS...CONCHAS...DILIA...MILAGRO AND SAN JUAN. THESE STORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...PERSONS IN THE PATH OF THESE STORMS ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. DPORTER
Local storm report, Sep 10, 4:13 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
413 PM MDT MON SEP 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL N TRUJILLO 35.53N 104.69W
09/10/2007 E1.75 INCH SAN MIGUEL NM TRAINED SPOTTER
MILE MARKER 32.
&&
JALFIERIThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 2:04 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 56 min |
| Sep 10, 2:59 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 61 min |
| Sep 10, 4:34 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 41 min |
| Sep 10, 4:46 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 59 min |
| Sep 10, 5:46 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 59 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.